Winter Storm, North Rocky Mountain Front
- When
- February 4, 11:00 PM MST to February 6, 9:00 AM MST
- Where
- North Rocky Mountain Front forecast zone
- Reported by
- Mesonet
Six inches of snow fell at Babb 11 WSW (the Many Glacier SNOTEL site).
Pacific moisture overran cold air east of the Continental Divide and produced areas of heavy snow. Snowfall amounts up to 23 inches were reported.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TFX wrote it up.
Pacific moisture overran cold air east of the Continental Divide and produced areas of heavy snow. Snowfall amounts up to 23 inches were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before the first event at Feb 4, 10:45 PM MST, 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1045 PM MST FRI FEB 4 2011 .UPDATE... MADE A FEW ADJUSTMENTS TO THE CURRENT FORECAST. HIGH WIND WARNING HAS EXPIRED FOR THE ROCKY MOUNTAIN FRONT REGION...WHILE IT HAS BEEN CANCELLED FOR THE DUTTON AND STANFORD AREAS. STRONG WINDS ARE STILL POSSIBLE NEAR THE CITIES OF SILVER CITY AND CASCADE THOUGH THROUGH MIDNIGHT. A SUMMARY LSR HAS BEEN SENT. LIGHT SNOW/RAIN IS BEGINNING TO MOVE INTO THE REGION FROM SOUTHERN CANADA AND WESTERN MONTANA. EXPECT SNOW TO INCREASE DURING THE OVERNIGHT HOURS IN THE ADVISORY AREA...AND ALL LOOKS ON TRACK. NO ADJUSTMENTS TO TEMPERATURES. LOOKING AHEAD...THE LATEST NAM INDICATES A PRETTY GOOD SNOWFALL OVER THE REGION SUNDAY NIGHT INTO MONDAY. AN AREA OF STRONG WINDS IS ONCE AGAIN POSSIBLE EARLY ON MONDAY IN THE SLIVER CITY AREA. BOTH OF THESE EVENTS NEED TO BE LOOKED AT FURTHER WHEN THE FULL 00Z MODEL SUITE COMES IN. THUS ADDITIONALLY HIGHLIGHTS COULD BE ISSUED LATER TONIGHT OR ON SATURDAY FOR A PORTION OF THE REGION. BY MONDAY NIGHT...ANOTHER SURGE OF COLDER AIR MOVES BACK INTO NORTH CENTRAL MONTANA...WITH A COLD START TO THE FIRST HALF OF NEXT WEEK EXPECTED. BRUSDA && .AVIATION... UPDATED 0545Z. EXPECT VFR CONDITIONS AT THE BEGINNING OF THE TAF PERIOD. THE EXCEPTION WILL BE OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT AND THE MOUNTAINS OF SOUTHWEST MONTANA WHERE THERE WILL BE AREAS OF OBSCUREMENT. MOISTURE THEN WILL INCREASE LATER TONIGHT INTO EARLY SATURDAY MORNING WITH AREAS OF SNOW DEVELOPING. DO EXPECT A PERIOD OF MVFR/IFR CEILINGS AND VISIBILITIES IN SNOW AT MOST OF THE TAF SITES. THE PROBLEM WITH THE TAF FORECASTS IS CONFIDENCE IS LOW ON WHEN THE LOWER CONDITIONS WILL START AND END AND EXACTLY WHAT THE CEILINGS AND VISIBILITIES WILL BE. DO EXPECT FAIRLY WIDESPREAD MOUNTAIN OBSCUREMENT BY SATURDAY MORNING FROM CENTRAL MONTANA TO THE EASTERN PORTION OF SOUTHWEST MONTANA. THIS SHOULD CONTINUE INTO SATURDAY EVENING. BLANK && .PREV DISCUSSION... (ISSUED AT 510 PM MST FRI FEB 4 2011) FRIDAY NIGHT THROUGH SUNDAY...THE HIGH PRESSURE OVER THE WESTERN US REMAINS IN PLACE TONIGHT. A SERIES OF DISTURBANCES WILL MOVE THROUGH THE NORTHWEST FLOW ALOFT...TWO OF THE STRONGER WILL HAVE THE MOST IMPACT. A SHORTWAVE CURRENTLY OVER THE NORTHERN ROCKIES WILL AFFECT THE ZONES TONIGHT AND A FAIRLY STRONG SHORTWAVE WILL MOVE THROUGH THE ZONES SATURDAY. DYNAMICS WITH THE FIRST SHORTWAVE ARE STRONGEST FRIDAY NIGHT THROUGH SATURDAY MORNING. TEMPERATURES IN THE FERGUS/JUDITH BASIN AREAS WILL ALLOW FOR RAIN BUT WITH TEMPERATURES DECREASING...SEE A CHANGE RAIN TO SNOW WITHOUT A FREEZING SITUATION. WILL ISSUE A WEATHER ADVISORY FOR SNOW AND BLOWING SNOW FOR TONIGHT OR THIS EVENING THROUGH SATURDAY. WILL LIKELY INCLUDE THE EASTERN ZONES DOWN THROUGH GALLATIN. A COOLING TREND WILL START SATURDAY AS THE SHORTWAVES MOVE THROUGH THE AREA....THEN COOL DROP FURTHER AS A SURFACE COLD FRONT CROSSES THE CANADIAN BORDER BY 12Z SUNDAY. THIS FRONT WILL BE THROUGH THE CENTRAL ZONES BY NOON AND TEMPERATURES FOR NORTH CENTRAL MONTANA COULD BE FALLING THROUGH THE DAY. ZELZER SUNDAY NIGHT THROUGH FRIDAY...MEDIUM RANGE MODELS CONTINUE TO REMAIN FAIRLY CONSISTENT. SHORT WAVE ENERGY EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT MOVES ACROSS THE AREA SUNDAY NIGHT AND INTO MONDAY. ACCUMULATING SNOW IS LIKELY AND ANOTHER ROUND OF ARCTIC AIR WILL MOVE OVER THE AREA. THE MODELS HAVE BEEN SOMEWHAT INCONSISTENT ON JUST HOW COLD THE AIRMASS WILL BE WITH THICKNESS VALUES SUGGESTING TEMPERATURES FROM THE SINGLE DIGITS BELOW ZERO ACROSS SOUTHWEST AND CENTRAL MONTANA TO THE TEENS BELOW ZERO ACROSS THE NORTH. BY TUESDAY THE SHORT WAVE WILL BE EXITING SOUTHWEST MONTANA. MOIST NORTHWEST FLOW ALOFT WILL PERSIST AND ISOLATED SNOW SHOWERS WILL CONTINUE. SOMEWHAT DRIER AIR MOVES OVER THE AREA WEDNESDAY AND THURSDAY THOUGH MOUNTAIN SNOW WILL PERSIST. THE MODELS DIFFER ON FRIDAY'S SOLUTION WITH THE GFS BRINGING THE UPPER RIDGE TO THE PACIFIC NORTHWEST WHILE THE EUROPEAN SLIDES ANOTHER SHORT WAVE OVER THE AREA. WENT WITH GENERALLY CLIMO POPS TO HANDLE FRIDAY. TEMPERATURES WILL BE WELL BELOW SEASONAL AVERAGES TO START THE PERIOD AND WILL THEN WARM SLOWLY...REACHING NEAR SEASONAL AVERAGES BY THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... GTF 32 39 19 20 / 50 50 60 50 CTB 27 36 12 17 / 40 40 60 50 HLN 30 41 21 30 / 50 50 60 60 BZN 27 36 16 30 / 60 70 60 60 WEY 16 25 7 24 / 100 80 50 60 DLN 28 35 17 31 / 50 50 50 60 HVR 30 34 11 14 / 70 60 50 40 LWT 29 32 16 21 / 70 80 50 50 && .TFX WATCHES/WARNINGS/ADVISORIES... ...HIGH WIND WARNING UNTIL MIDNIGHT MST TONIGHT CASCADE AND SOUTHERN LEWIS AND CLARK COUNTIES... ...WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 5 PM MST SATURDAY CASCADE...FERGUS...GALLATIN...JUDITH BASIN...MEAGHER COUNTIES... && WEATHER.GOV/GREATFALLS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 842 PM MST FRI FEB 4 2011 MTZ014-060345- CENTRAL AND SOUTHERN LEWIS AND CLARK- 842 PM MST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT A HIGH WIND WARNING CONTINUES IN EFFECT UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COOLER AND MORE ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN THIS WEEKEND. ACCUMULATING SNOW IS LIKELY...ESPECIALLY IN THE MOUNTAINS. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ012-060345- CASCADE- 842 PM MST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA. .DAY ONE...TONIGHT A HIGH WIND WARNING CONTINUES IN EFFECT UNTIL MIDNIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT STARTING AT 11 PM MST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY CONTINUES IN EFFECT UNTIL 5 PM MST SATURDAY. THE COOLER AND MORE ACTIVE WEATHER PATTERN WILL CONTINUE THE REST OF THE WEEKEND. ACCUMULATING SNOW IS LIKELY...ESPECIALLY IN THE MOUNTAINS. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ050-051-054-055-060345- JUDITH BASIN-FERGUS-MEAGHER-GALLATIN- 842 PM MST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT STARTING AT 11 PM MST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY CONTINUES IN EFFECT UNTIL 5 PM MST SATURDAY. THE COOLER AND MORE ACTIVE WEATHER PATTERN WILL CONTINUE THE REST OF THE WEEKEND. ACCUMULATING SNOW IS LIKELY...ESPECIALLY IN THE MOUNTAINS. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009>011-013-044>049-060345- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON- 842 PM MST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COOLER AND MORE ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN THIS WEEKEND. ACCUMULATING SNOW IS LIKELY...ESPECIALLY IN THE MOUNTAINS. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052-053-060345- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER- 842 PM MST FRI FEB 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COOLER AND MORE ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN THIS WEEKEND. ACCUMULATING SNOW IS LIKELY...ESPECIALLY IN THE MOUNTAINS. MUCH COLDER TEMPERATURES ARE ALSO EXPECTED TO RETURN BY SUNDAY AS ANOTHER COLD CANADIAN AIRMASS SURGES INTO THE REGION. THE COLD AND ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
722 PM MST FRI FEB 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM NON-TSTM WND GST 6 NNW SUNBURST 48.96N 111.94W
02/04/2011 M52 MPH TOOLE MT DEPT OF HIGHWAYS
52 MPH WIND GUST AT THE DOT SENSOR JUST SOUTH OF SWEET
GRASS.
&&
EVENT NUMBER TFX1100184
BRUSDAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
726 PM MST FRI FEB 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM NON-TSTM WND GST 13 S MARYSVILLE 46.56N 112.31W
02/04/2011 M43 MPH LEWIS AND CLARK MT DEPT OF HIGHWAYS
43 MPH WIND GUST AT THE DOT SENSOR ON MACDONALD PASS.
&&
EVENT NUMBER TFX1100185
BRUSDAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
729 PM MST FRI FEB 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM NON-TSTM WND GST 6 E MARYSVILLE 46.75N 112.17W
02/04/2011 M50 MPH LEWIS AND CLARK MT TRAINED SPOTTER
50 MPH WIND AT SILVER CITY.
&&
EVENT NUMBER TFX1100186
BRUSDAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
737 PM MST FRI FEB 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM NON-TSTM WND GST 6 E MARYSVILLE 46.73N 112.16W
02/04/2011 M55 MPH LEWIS AND CLARK MT TRAINED SPOTTER
55 MPH WIND GUST AT SILVER CITY.
&&
EVENT NUMBER TFX1100187
BRUSDAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
745 PM MST FRI FEB 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM NON-TSTM WND GST 7 NW WOLF CREEK 47.09N 112.17W
02/04/2011 E60 MPH LEWIS AND CLARK MT TRAINED SPOTTER
A PILE OF FIREWOOD WAS BLOWN OVER
&&
EVENT NUMBER TFX1100188
BLANKPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
911 PM MST FRI FEB 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
02/03/2011 M72 MPH GLACIER MT MESONET
0101 PM HIGH SUST WINDS 1 ENE EAST GLACIER PARK 48.45N 113.20W
02/03/2011 M40 MPH GLACIER MT DEPT OF HIGHWAYS
ONE HOUR SUSTAINED WINDS OF 40 MPH.
0130 PM NON-TSTM WND GST 13 W BYNUM 47.98N 112.59W
02/03/2011 M64 MPH TETON MT MESONET
0305 PM NON-TSTM WND GST HEART BUTTE 48.29N 112.84W
02/03/2011 M58 MPH PONDERA MT MESONET
WIND GUST OF 58 MPH MEASURED AT HEART BUTTE RAWS
0427 PM NON-TSTM WND GST 1 NW HEART BUTTE 48.30N 112.85W
02/03/2011 M68 MPH GLACIER MT CO-OP OBSERVER
0515 PM NON-TSTM WND GST 13 W BYNUM 47.98N 112.59W
02/03/2011 M72 MPH TETON MT MESONET
WIND GUST OF 72 MPH MEASURED AT DELLWO.
0521 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
02/03/2011 M93 MPH GLACIER MT MESONET
WIND GUST OF 93 MPH WITH SUSTAINED WINDS AT 70 MPH.
0139 AM NON-TSTM WND GST 1 E EAST GLACIER PARK 48.45N 113.19W
02/04/2011 M51 MPH GLACIER MT DEPT OF HIGHWAYS
51 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF
EAST GLACIER PARK.
0700 AM NON-TSTM WND GST 4 SSE BASIN 46.22N 112.23W
02/04/2011 M58 MPH JEFFERSON MT MESONET
58 MPH WIND GUST AT THE GALENA RAWS LOCATION. ELEVATION
IS 6860 FEET.
0948 AM NON-TSTM WND GST 3 SW CUT BANK 48.61N 112.38W
02/04/2011 M52 MPH GLACIER MT ASOS
52 MPH WIND GUST AT THE CUT BANK AIRPORT.
1111 AM NON-TSTM WND GST 2 ESE GEYSER 47.26N 110.45W
02/04/2011 M54 MPH JUDITH BASIN MT DEPT OF HIGHWAYS
54 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF GEYSER.
1233 PM NON-TSTM WND GST 6 NNW SUNBURST 48.96N 111.94W
02/04/2011 M52 MPH TOOLE MT DEPT OF HIGHWAYS
52 MPH WIND GUST AT THE DOT SENSOR JUST SOUTH OF SWEET
GRASS.
0149 PM NON-TSTM WND GST 5 WSW GREAT FALLS 47.47N 111.38W
02/04/2011 M46 MPH CASCADE MT ASOS
46 MPH WIND GUST AT THE GREAT FALLS AIRPORT.
0225 PM NON-TSTM WND GST 4 SE MARYSVILLE 46.71N 112.24W
02/04/2011 M46 MPH LEWIS AND CLARK MT TRAINED SPOTTER
46 MPH WIND GUST AT SILVER CITY.
0230 PM NON-TSTM WND GST 7 NW WOLF CREEK 47.09N 112.17W
02/04/2011 E60 MPH LEWIS AND CLARK MT TRAINED SPOTTER
A PILE OF FIREWOOD WAS BLOWN OVER
0233 PM NON-TSTM WND GST 1 SW CASCADE 47.26N 111.72W
02/04/2011 M61 MPH CASCADE MT PUBLIC
61 MPH GUST REPORTED BY GREER 1 SW OF CASCADE.
0330 PM NON-TSTM WND GST 13 S MARYSVILLE 46.56N 112.31W
02/04/2011 M43 MPH LEWIS AND CLARK MT DEPT OF HIGHWAYS
43 MPH WIND GUST AT THE DOT SENSOR ON MACDONALD PASS.
0400 PM NON-TSTM WND GST 6 WNW STANFORD 47.19N 110.33W
02/04/2011 E50 MPH JUDITH BASIN MT TRAINED SPOTTER
ESTIMATED WIND GUSTS NEAR 50 MPH. TIME OF EVENT IS AN
ESTIMATE.
0726 PM NON-TSTM WND GST 6 E MARYSVILLE 46.75N 112.17W
02/04/2011 M50 MPH LEWIS AND CLARK MT TRAINED SPOTTER
50 MPH WIND AT SILVER CITY.
0736 PM NON-TSTM WND GST 6 E MARYSVILLE 46.73N 112.16W
02/04/2011 M55 MPH LEWIS AND CLARK MT TRAINED SPOTTER
55 MPH WIND GUST AT SILVER CITY.
&&
EVENT NUMBER TFX1100170 TFX1100169 TFX1100171 TFX1100172 TFX1100173
TFX1100175 TFX1100174 TFX1100179 TFX1100180 TFX1100182 TFX1100181
TFX1100184 TFX1100178 TFX1100177 TFX1100188 TFX1100176 TFX1100185
TFX1100183 TFX1100186 TFX1100187
BRUSDA7 winter storm. Local standard time, as filed.
Six inches of snow fell at Babb 11 WSW (the Many Glacier SNOTEL site).
Fifteen inches of snow fell at Belt.
Seven inches of snow fell at Neihart 12SSE (the Spur Park SNOTEL site - elevation 8100 feet).
Eleven inches of snow fell at Garneill 12ENE (the Crystal Lake SNOTEL site - elevation 6050 feet).
Seven inches of snow fell at Clancy 10SE (the Tizer Basin SNOTEL site - elevation 6880 feet).
Fifteen inches of snow fell at White Sulphur Springs 18W (the Boulder Mountain SNOTEL site - elevation 7950 feet).
Nineteen inches of snow fell at Bozeman 14NE (the Bridger Bowl Ski Area).
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Montana in 2011Every state in 2011This day in weather historyWarnings in Montana, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 278518, 278519, 278524, 278526, 278529, 278531, 278532.